# SDR YENA20160315235

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STR 41L HAS CORROSION AROUND THE FASTENERS AT 3" FWD OF FR32; REMOVED DAMAGE IN FWD CARGO COMPARTMENT STR 41L R32 FABRICATED NEW STR AND 2 SPLICE PLATE AND INSTALLED IAW SRM 53-00-13, PB 201, FIG 201.  REMOVED DOPT DS D 83T TREATED, PRIMED, & PAINTED IAW SRM 51-21-11, P61, SRM 51-23-11, P61, SRI REQUIRED SRI 53-00-13-2-002-00, WEIGHT VARIANT FIRST INSPECTION AFTER REPAIR EMBODIMENT, FC, 60,000, FH NOT RELEVANT, SUBSEQUENT INSP AT INTERVAL OF, TBD, INSP METHOD, TBD, MDDR 276986, DOT REMOVED D837.
